# SDR SWAA052003

- Difficulty date: July 8, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- Aircraft time: 33,812 hours, 28,864 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545445
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND RT WING LOWER RIB CHORD CRACKED AT WBL 135.5, BETWEEN STR 2 & STR 3.  REPAIRED RIB PER SWA ACO.
